# SDR DALA2016112509234

- Difficulty date: January 27, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 55,649 hours, 25,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Not Reported
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE IN AFT CARGO COMPARTMENT ON FRAME 56 BETWEEN STRINGER 38L TO STRINGER 41R.  REMOVED AND REPLACED THE PROFILE IAW SRM.
